# SDR CA030709010

- Difficulty date: June 28, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Hughes 369E
- Engine: Allsn 250C20B
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 95K0300305
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) EXTERNAL PLATFORM AND COUNTERWEIGHT INSTALLATION MODIFICATION OF STRUT ATTACH FITTING IS DAMAGING UPPER CORNER OF HELICOPTER ROOF STRUCTURE AND THUS REQUIRES INSTALLATION OF NEW HARDWARE PN 95K0300-063 & 95K0300-065.
